# SDR UALA2013022501115

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 80,276 hours, 24,542 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Panel
- Condition: Defective
- Location: Warning Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAC ALARM ACTIVATED.  CAN SILENCE HORN BUT NOT LIGHT.  REPLACED EVAC PANEL.
